# SDR HALA0600605

- Difficulty date: August 22, 2006
- Submitted: August 23, 2006
- Operation: Air carrier
- Aircraft: N593HA
- Make and model: Boeing 767-300
- Aircraft serial: 33424
- Aircraft time: 12,830 hours, 2,496 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Panel
- Condition: Cracked
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT PYLON INBOARD SIDE PANEL NR 437AR CRACKED AND PIECE MISSING.  REMOVED AND REPLACED PANEL NR 437AR.  CONDITION AND SECURITY CHECK OKAY.
